A Bernstein Property of Affine Maximal Hypersurfaces by Klartag B.

By Klartag B.

Show description

Read or Download A Bernstein Property of Affine Maximal Hypersurfaces PDF

Similar nonfiction_1 books

Facing North: Portraits of Ely, Minnesota

Ann and Andrew Goldman supply a revealing portrayal of the folks who name Ely domestic. that includes a couple of hundred graphics in addition to brilliant essays, dealing with North tells the tale of lifestyles during this Northwoods neighborhood: its breathtaking good looks, varied personality, and complicated background. From hotel vendors to canoe makers, dealing with North is an evocative tribute to the long-lasting nature of Ely and its humans.

Marsh Morning (Millbrook Picture Books)

Throughout the day, a marsh comes alive with the sounds of birds. As sunrise looks, a unmarried heron stands immobile offshore, after which the blackbird starts off the 1st melody. quickly the sunrise refrain swells because the warblers and sparrows and wrens chime in. The marsh starts to rock because the woodpeckers drum out the beat and different species decide up the rhythm.

Additional info for A Bernstein Property of Affine Maximal Hypersurfaces

Sample text

R be such that 2 i θi = 1. Denote According to Lemma 7, the random variable Y = n i=1 θi X i A Berry-Esseen type inequality for convex bodies with an unconditional basis sup |P (ε + Y ≥ t) − t∈R (t)| ≤ Cε2 , (59) with some universal constant C ≥ 1. The random variable Y has an even, log-concave density by Prékopa–Leindler. We may thus apply Lemma 9, and conclude from (59) that sup |P (α ≤ Y ≤ β) − [ (α) − α≤β (β)]| ≤ 2 sup |P (Y ≥ t) − t∈R (t)| ≤ C ε2 . The theorem is thus proven. Appendix: Proof of Theorem 2 With Cédric Villani’s permission, we reproduce below the proof of Theorem 2 from his book [40, Sect.

I+II. Wiley, New York (1971) 15. : A stability result for mean width of L p -centroid bodies. Adv. Math. 214(2), 865–877 (2007) 123 A Berry-Esseen type inequality for convex bodies with an unconditional basis 16. : Introduction to partial differential equations. Princeton University Press, Princeton (1995) 17. : On the correlation for Kac-like models in the convex case. J. Stat. Phys. 74 (1–2), 349–409 (1994) 18. : L 2 estimates and existence theorems for the ∂¯ operator. Acta Math. 113, 89–152 (1965) 19.

J. 14(89), 386–393 (1964) (in Russian) 22. : A central limit theorem for convex sets. Invent. Math. 168, 91–131 (2007) 23. : Power-law estimates for the central limit theorem for convex sets. J. Funct. Anal. 245, 284–310 (2007) 24. : Inequalities between Dirichlet and Neumann eigenvalues. Arch. Rational Mech. Anal. 94(3), 193–208 (1986) 25. : Géométrie des groupes de transformations. Travaux et Recherches Mathématiques, III. Dunod, Paris (1958) [An English translation was published by Noordhoff International Publishing, Leyden (1977)] 26.

Download PDF sample

Rated 4.48 of 5 – based on 31 votes